Pacific Journal of Mathematics
- Pacific J. Math.
- Volume 126, Number 2 (1987), 331-359.
Schrödinger operators with a nonspherical radiation condition.
Pacific J. Math., Volume 126, Number 2 (1987), 331-359.
First available in Project Euclid: 8 December 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35P25: Scattering theory [See also 47A40]
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 81C05
Saitō, Yoshimi. Schrödinger operators with a nonspherical radiation condition. Pacific J. Math. 126 (1987), no. 2, 331--359. https://projecteuclid.org/euclid.pjm/1102699807